# SDR SWAA2020092818756

- Difficulty date: September 10, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERIOR OVERHEAD EMERGENCY LIGHT OUT.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK, IAW AMM 33-51-06.  OPS CHECKED NORMAL.
